Volume 9 Number 1 (Jan. 2014)
Home > Archive > 2014 > Volume 9 Number 1 (Jan. 2014) >
JSW 2014 Vol.9(1): 169-176 ISSN: 1796-217X
doi: 10.4304/jsw.9.1.169-176

Duality of Multi-objective Programming

Xiangyou Li, Qingxiang Zhang

College of Mathematics and Computer Science Yanan University, Yanan, China

Abstract—In this paper, a class of multi-objective programming is considered, in which related functions are-B−(p,r,a)-invex functions, Mond-Weir dual problem is researched, many duality theorems are proved under weaker convexity.

Index TermsB−(p,r,a) -invex function , multi-objective programming,duality

[PDF]

Cite: Xiangyou Li, Qingxiang Zhang, "Duality of Multi-objective Programming," Journal of Software vol. 9, no. 1, pp. 169-176, 2014.

General Information

ISSN: 1796-217X (Online)
Frequency:  Quarterly
Editor-in-Chief: Prof. Antanas Verikas
Executive Editor: Ms. Yoyo Y. Zhou
Abstracting/ Indexing: DBLP, EBSCO, CNKIGoogle Scholar, ProQuest, INSPEC(IET), ULRICH's Periodicals Directory, WorldCat, etc
E-mail: jsweditorialoffice@gmail.com
  • Mar 01, 2024 News!

    Vol 19, No 1 has been published with online version    [Click]

  • Apr 26, 2021 News!

    Vol 14, No 4- Vol 14, No 12 has been indexed by IET-(Inspec)     [Click]

  • Nov 18, 2021 News!

    Papers published in JSW Vol 16, No 1- Vol 16, No 6 have been indexed by DBLP   [Click]

  • Jan 04, 2024 News!

    JSW will adopt Article-by-Article Work Flow

  • Nov 02, 2023 News!

    Vol 18, No 4 has been published with online version   [Click]